Fuzzy least-squares linear regression approach for estimation of stochastic demand in the vehicle routing problem

Torfi, Fatemeh, Zanjirani Farahani, Reza and Mahdavi, Iraj (2011) Fuzzy least-squares linear regression approach for estimation of stochastic demand in the vehicle routing problem. Applied Mathematics, 2(1), pp. 64-73. ISSN (print) 2152-7385

Full text available as:
[img] Text
AM_2011_(Torfi_et_al.).pdf - Published Version

Download (278Kb)
Item Type: Article
Research Area: Business and management studies
Applied mathematics
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 05 Apr 2011 08:50
Last Modified: 16 Jul 2012 21:50
URI: http://eprints.kingston.ac.uk/id/eprint/18461

Actions (Repository Editors)

Item Control Page Item Control Page